# SDR UIEA2017102702125

- Difficulty date: October 26, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,253 hours, 22,124 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 472586
- Part serial: 0020
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COCKPIT EICAS HAS A STATUS MESSAGE, DISPLAYED RT ENGINE FIRE LOOP 1.   REMOVED AND REPLACED THE RT ENGINE AFT UPPER FIRE LOOP IAW AMM 26-11-02.   OPS CHECKED OK.
